# SDR FDEA200906222195

- Difficulty date: June 22, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A53813304203
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOLING DAMAGE ON C 40 , HOLE 15RH. THE SB 53-6063 WAS TERMINATED BY PREVIOUS OPERATOR.  REPAIR PERFORMED BY REMOVING THE DAMAGE , INSPECT THE HOLES AND INSTALLING A CONICAL WASHER IAW RAS 70519200/009/2009 ISS.  APPROVED BY EA 6-5310-131222.
